MAUDE Adverse Event Report: ZIMMER BIOMET, INC. COMP RVS HMRL TI TRAY 44MM; PROSTHESIS, SHOULDER

ZIMMER BIOMET, INC. COMP RVS HMRL TI TRAY 44MM; PROSTHESIS, SHOULDER
Model Number 115340
Medical Device Problem Code Difficult to Insert (1316)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/11/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Concomitant medical products: xl-115363 085800 arcom xl 44-36 std hmrl brng.Report source foreign: (b)(6).Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.Multiple mdr reports were filed for this event, please see associated reports: 0001825034 - 2021 - 00986.
 
Event or Problem Description
It was reported that during the procedure, the humeral tray and bearing were not able to be fixed and assembled together.No adverse event has been reported as a result of the malfunction.
 
Additional Manufacturer Narrative
Complaint sample was evaluated and the reported event was confirmed.Visual examination of the returned product identified a gap between both parts which indicates both parts were not fully assembled.Cosmetic inspection of the products found no damages other than wear damage to the locking ring which indicated the assembly tool had been used.Device history record (dhr) was reviewed and no discrepancies were found.Root cause was unable to be determined.A summary of the investigation has been sent to the complainant.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
COMP RVS HMRL TI TRAY 44MM
Common Device Name
PROSTHESIS, SHOULDER
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key11614803
Report Number0001825034-2021-00988
Device Sequence Number19719473
Product Code KWS
UDI-Device Identifier00880304475335
UDI-Public(01)00880304475335(17)291003(10)623140
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K080642
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/27/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number115340
Device Catalogue Number115340
Device Lot Number623140
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/01/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 03/11/2021
Supplement Date Received by Manufacturer08/17/2021
Initial Report FDA Received Date04/05/2021
Supplement Report FDA Received Date08/27/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age68 YR